# SDR HEEA0011952

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap Assy Aft
- Part number: 412030437103
- Condition: Deteriorated
- Location: Aft Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAP ASSY DETERIORATED RUBBER.
